Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can i ask a doctor about treatment for paranoid schizophrenia ?

My Friend is diagonised as having Paranoid schizhophrenia. Please advice a good Doctor in India
Asked On : Mon, 14 Mar 2011
Answers:  3 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
as you are interested in ayurveda you can give him unmadgajkesari ras tab 2tab 3time with milk for sometime .also try to remain cool &try to be engueged in any activity so that his mind will not keep on thinking good or bad thinga..
Answered: Mon, 14 Mar 2011
I find this answer helpful
  User's Response
Thanks for your mail.I tried Unmadagajankusa of Baidyanath.It aggriviated the problem.Gajakesari and Gajankusa contain Ras,Dhatura etc. which seems more suitable for stimulation of nervous system.
In the present case,the patient is 34 years computer engineer returned from US .
The racing thoughts,response to stimulus,haullicinations and dellusions has to be reduced.Saraswatarista/Bhrahmivatiare are found not of much Use.Please suggest a drug which will calm down the nerotransmitter agitation with out creating Depression.
Thanks and regards
Answered: Tue, 15 Mar 2011
  User's Response
Thanks for your mail.I tried Unmadagajankusa of Baidyanath.It aggriviated the problem.Gajakesari and Gajankusa contain Ras,Dhatura etc. which seems more suitable for stimulation of nervous system.
In the present case,the patient is 34 years computer engineer returned from US .
The racing thoughts,response to stimulus,haullicinations and dellusions has to be reduced.Saraswatarista/Bhrahmivatiare are found not of much Use.Please suggest a drug which will calm down the neurotransmitter agitation with out creating Depression.
Thanks and regards
Answered: Tue, 15 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor